Bayer Corporation


Bayerᆴ 2 Pack Alka-Seltzer Plusᆴ Cold (2 Per Pack, 18 Packs Per Box, 48 Boxes Per Case)

Alka-Seltzer Plusᆴ Cold Contains a decongestant, antihistamine and specially buffered aspirin for fast, effective relief from major cold symptoms. Active ingredients: aspirin 325 mg, chlorpheniramine maleate 2 mg, phenylpropanolamine bitartarate 24.0..

$12.09 Ex Tax: $12.09

Bayerᆴ Original Alka-Seltzerᆴ Effervescent Tablets (72 Tablets Per Box)

When you feel acid indigestion or heartburn with pain, turn to Alka-Seltzer for fast relief. Alka-Seltzer is an antacid/pain reliever that gently breaks up and dissolves away the full feeling of acid indigestion and pain fast. Original formula is an ..

$15.31 Ex Tax: $15.31

Showing 1 to 2 of 2 (1 Pages)
Live chat by BoldChat